# SDR GTIA9700211

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 465-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - REPAIR FUSELAGE SKIN DAMAGE AT FS 465-500, LONGERON 23R AND 24R PER SPIRIT EA 5330-97-003.  FABRICATED REPAIR IAW SPIRIT EA 5330-97-003.  REPAIRED FUSELAGE SKIN FS AT 465-500 PER SPIRIT EA 5330-97-003.  (M)
